MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490305
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ion articulating catheter head failed leak test after procedure.

Brand Name
ION
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key23801932
Report Number23801932
Device Sequence Number18075580
Product Code EOQ
UDI-Device Identifier00886874124796
UDI-Public(01)00886874124796(10)S10240620
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490305
Device Lot NumberS10240620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/24/2025